# SDR VNAA0210029

- Difficulty date: October 30, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 18,433 hours, 15,970 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Emergency Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO EVV AT 18,000 FEET, THE CREW RECEIVED A DOORS INDICATION ON THE RED WARNING PANEL AND DESCENDED TO 10,000 FEET AND THE LIGHT EXTINGUISHED.  FLIGHT 4029 LANDED AT EVV WITH NO FURTHER INCIDENTS.  OUTSTATION MAINTENANCE INSPECTED AND FOUND GREASE TO BE ON THE 9A EMERGENCY DOOR  PROXY SENSOR.  OUTSTATION MAINTENANCE CLEANED THE PROXY SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
